Soliton solutions of (2+1)-Zoomeron equation and Duffing equation and SRLW equation

Aminah Qawasmeh

Abstract


In this paper, we use the sine-cosine function method to construct the traveling wave solutions for three models; namely the (2+1)-dimensional Zoomeron equation, the Duffing equation and the Symmetric Regularized Long Wave equation (SRLW). These equations play a very important role in mathematical physics and engineering sciences.

Full Text: PDF

How to Cite this Article:

Aminah Qawasmeh, Soliton solutions of (2+1)-Zoomeron equation and Duffing equation and SRLW equation, Journal of Mathematical and Computational Science, Vol 3, No 6 (2013), 1475-1480

Copyright © 2013 Aminah Qawasmeh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS